
Cp Cold Tablet
Price: 46.88 INR / Box
Get Latest Price
Minimum Order Quantity :
10 Box
Brand Name :
Cp Cold Tablet
In Stock
Product Specifications
| Indication | Cold and flu symptoms |
| Pacakaging (Quantity Per Box) | 100 strips |
| Life Span | 24 months |
| Packaging Type | Blister pack |
| Dosage Form | Tablet |
| Brand Name | CP Cold |
| Origin of Medicine | Allopathic |
| Salt Composition | Paracetamol, Phenylephrine HCL, Caffeine, Chlorpheniramine Maleate |
| Drug Type | General Medicines |
| Ingredients | Paracetamol 500 mg, Phenylephrine HCL 10 mg, Caffeine 30 mg, Chlorpheniramine Maleate 2 mg |
| Physical Form | Tablets |
| Function | Other, Antipyretic, Analgesic, Decongestant, Antihistamine |
| Recommended For | Relief from common cold, nasal congestion, headache |
| Dosage | As directed by physician |
| Dosage Guidelines | Take after meals or as prescribed |
| Suitable For | Adults |
| Quantity | 10 tablets per strip |
| Storage Instructions | Store in a cool, dry & dark place |
Company Details
Business Type
Manufacturer, Supplier, Trading Company
Employee Count
15
Establishment
2020
Working Days
Monday To Sunday
GST NO
24AVMPR2814C1ZR
Payment Mode
Online Payments (NEFT/RTGS/IMPS), Cheque/DD, Wallet & UPI
Related Products
More Products From This Seller
Seller Details
GST - 24AVMPR2814C1ZR
Gandhinagar, Gujarat
Proprietor
Ms. Aasita Patel
Members since
2 Years
Address
D-1002, Ganesh Glory 11, Jagatpur Rd, Gota, Gandhinagar, Gujarat, 382470, India
Report incorrect details






















